# SDR 96ZZZX2367

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8WH
- Make and model: Agusta A109A2
- Aircraft serial: 7256
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 6859435
- Condition: Failed
- Location: Gearbox
- Part time: 266 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHIP LIGHT ILLUMINATED IN-FLIGHT.  SHORTLY THEREAFTER, ENGINE FAILED.  MAINTENANCE FOUND THE BEARINGS ON EITHER END OF THE FUEL CONTROL AND OIL PUMP SPUR GEARSHAFT FELL APART STOPPING FUEL CONTROL OPERATION.  EXACT CAUSE UNKNOWN AT THIS TIME.  UNUSUAL BECAUSE SHAFT IS SUPPORTED ON BOTH ENDS.  SUSPECT ONE BEARING FAILED ALLOWING SHAFT TO WOBBLE AND DESTROY SECOND BEARING.
